Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011 (2011), Article ID 832630, 13 pages
http://dx.doi.org/10.1155/2011/832630
Research Article

(2n-1)-Point Ternary Approximating and Interpolating Subdivision Schemes

1Department of Mathematics, Lock Haven University, Lock Haven, PA 17745, USA
2The Islamia University of Bahawalpur, Bahawalpur 63100, Pakistan

Received 25 July 2011; Accepted 19 September 2011

Academic Editor: Hui-Shen Shen

Copyright © 2011 Muhammad Aslam et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammad Aslam, Ghulam Mustafa, and Abdul Ghaffar, “ -Point Ternary Approximating and Interpolating Subdivision Schemes ,” Journal of Applied Mathematics, vol. 2011, Article ID 832630, 13 pages, 2011. doi:10.1155/2011/832630